# SDR AT0000452

- Difficulty date: September 12, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 2652479
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION , FOUND MAIN CABIN FLOOR SUPPORT AT BS 200 LBL 2 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT IAW DC9 SRM 53-11-01 FIG 13, 51-10-03, 51-10-11, AND 51-30-02.
